# SDR ASOA2015071513358

- Difficulty date: June 27, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,945 hours, 20,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR POST CORRODED AT BS 280 CROSSBEAM.   REMOVED CORROSION ON LT DOOR POST AT 280 CROSSBEAM AREA IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH STS EA 25-2015-195.  COMPLIED WITH EA 25-2015-197.
